Accessibility navigation

Varieties of firm: complementarity and bounded diversity

Wood, G., Croucher, R., Brewster, C., Collings, D. G. and Brookes, M. (2009) Varieties of firm: complementarity and bounded diversity. Journal of Economic Issues, 43 (1). pp. 239-258. ISSN 0974-603X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.2753/JEI0021-3624430111

Item Type:Article
Divisions:Henley Business School > International Business and Strategy
ID Code:20158
Publisher:M. E. Sharpe

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation